Table of Contents
ISRN Computational Mathematics
Volume 2013, Article ID 184026, 6 pages
http://dx.doi.org/10.1155/2013/184026
Research Article

Fixed Point Theorems and Error Bounds in Partial Metric Spaces

Faculty of Mathematics, Vali-e-Asr University, Rafsanjan, Iran

Received 4 November 2013; Accepted 11 December 2013

Academic Editors: R. El-Khazali and Q.-W. Wang

Copyright © 2013 S. A. M. Mohsenalhosseini. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. A. M. Mohsenalhosseini, “Fixed Point Theorems and Error Bounds in Partial Metric Spaces,” ISRN Computational Mathematics, vol. 2013, Article ID 184026, 6 pages, 2013. https://doi.org/10.1155/2013/184026.